# SDR DALA2022062804499

- Difficulty date: June 25, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 30,841 hours, 3,923 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION SHIP 3322 GALLEY OVEN 404 HAD ELECTRICAL SMELL. CORRECTIVE ACTION: R/R OVEN AS PER AMM 25-34. (2293155)
